Alert archive / Wisconsin / Frost Advisories in 2011
Frost Advisory 5, NWS Milwaukee, WI
NWS Milwaukee, WI issued this frost advisory at Sep 30, 2011, 3:45 AM CDT for 8 counties in Wisconsin. It took effect at Oct 1, 2011, 2:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2011, 3:45 AM CDT (08:45 UTC)
- In effect from
- Oct 1, 2011, 2:00 AM CDT
- Expired
- Oct 1, 2011, 9:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Lafayette County, WI, Marquette County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 92 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 519 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
179 WWUS73 KMKX 300845 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 345 AM CDT FRI SEP 30 2011 ...GUSTY NORTHWEST WINDS DIMINISHING...BUT WILL REMAIN BLUSTERY TODAY... ...WINDS BECOME VERY LIGHT WEST OF MADISON TONIGHT...LEADING TO THE LIKELIHOOD OF FROST... .A STRONG LOW PRESSURE SYSTEM LOCATED OVER LAKE HURON EARLY THIS MORNING WILL CONTINUE TO MOVE OFF TO THE EAST TODAY. WINDS HAVE DIMINISHED BELOW ANY WIND WARNING OR ADVISORY LEVELS...BUT WILL REMAIN BRISK THROUGH MUCH OF THE DAY. EXPECT A FEW GUSTS IN THE FAR SOUTHEAST TO APPROACH 35 MPH THROUGH THE MORNING HOURS. HIGH PRESSURE BEGINS TO BUILD IN TONIGHT...DIMINISHING THE WINDS TO NEARLY CALM FROM MADISON ON WEST. CLEAR SKIES...COUPLED WITH THE CALM WINDS AND DRIER AIRMASS WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER AND MID 30S WEST OF MADISON...LEADING TO THE LIKELIHOOD OF FROST. A BIT MORE OF A BREEZE OVER THE REST OF SOUTH CENTRAL WISCONSIN SHOULD PRECLUDE WIDESPREAD FROST. WIZ052-060-066-071-072-300945- /O.CAN.KMKX.HW.W.0002.000000T0000Z-110930T1000Z/ SHEBOYGAN-OZAUKEE-MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...SHEBOYGAN...PORT WASHINGTON... MILWAUKEE...RACINE...KENOSHA 345 AM CDT FRI SEP 30 2011 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE HIGH WIND WARNING. HOWEVER...BRISK NORTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS TO 35 MPH AT TIMES...WILL CONTINUE INTO THE AFTERNOON. WINDS WILL DIMINISH QUICKLY BY THIS EVENING. $$ WIZ046-056-062-067-301645- /O.NEW.KMKX.FR.Y.0005.111001T0700Z-111001T1400Z/ MARQUETTE-SAUK-IOWA-LAFAYETTE- INCLUDING THE CITIES OF...MONTELLO...BARABOO...DODGEVILLE... DARLINGTON 345 AM CDT FRI SEP 30 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY. * TIMING...AFTER MIDNIGHT...THROUGH ABOUT MID MORNING ON SATURDAY. * TEMPERATURE...LOWER TO MID 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ DAVIS
5 follow-up statements
911 WWUS73 KMKX 301518 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1018 AM CDT FRI SEP 30 2011 ...WINDS BECOME VERY LIGHT WEST OF MADISON TONIGHT...LEADING TO THE LIKELIHOOD OF FROST... .HIGH PRESSURE BEGINS TO BUILD IN TONIGHT...DIMINISHING THE WINDS TO NEARLY CALM FROM MADISON ON WEST. CLEAR SKIES...COUPLED WITH THE CALM WINDS AND DRIER AIRMASS WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER AND MID 30S WEST OF MADISON...LEADING TO THE LIKELIHOOD OF FROST. A BIT MORE OF A BREEZE OVER THE REST OF SOUTH CENTRAL WISCONSIN SHOULD PRECLUDE WIDESPREAD FROST. WIZ046-056-062-067-302330- /O.CON.KMKX.FR.Y.0005.111001T0700Z-111001T1400Z/ MARQUETTE-SAUK-IOWA-LAFAYETTE- INCLUDING THE CITIES OF...MONTELLO...BARABOO...DODGEVILLE... DARLINGTON 1018 AM CDT FRI SEP 30 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY. * TIMING...AFTER MIDNIGHT...THROUGH ABOUT MID MORNING ON SATURDAY. * TEMPERATURE...LOWER TO MID 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
126 WWUS73 KMKX 301946 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 246 PM CDT FRI SEP 30 2011 ...WINDS BECOME VERY LIGHT WEST OF MADISON TONIGHT...LEADING TO THE LIKELIHOOD OF FROST... .HIGH PRESSURE BEGINS TO BUILD IN TONIGHT...DIMINISHING THE WINDS TO NEARLY CALM FROM MADISON ON WEST. CLEAR SKIES...COUPLED WITH THE CALM WINDS AND DRIER AIRMASS WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER AND MID 30S WEST OF MADISON...LEADING TO THE LIKELIHOOD OF FROST. A BIT MORE OF A BREEZE OVER THE REST OF SOUTH CENTRAL WISCONSIN SHOULD PRECLUDE WIDESPREAD FROST. WIZ046-056-062-067-010400- /O.CON.KMKX.FR.Y.0005.111001T0700Z-111001T1400Z/ MARQUETTE-SAUK-IOWA-LAFAYETTE- INCLUDING THE CITIES OF...MONTELLO...BARABOO...DODGEVILLE... DARLINGTON 246 PM CDT FRI SEP 30 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY. * TIMING...AFTER MIDNIGHT...THROUGH ABOUT MID MORNING ON SATURDAY. * TEMPERATURE...LOWER TO MID 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
396 WWUS73 KMKX 010058 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 758 PM CDT FRI SEP 30 2011 ...WINDS BECOME VERY LIGHT FROM MADISON WEST TONIGHT...LEADING TO THE LIKELIHOOD OF FROST... .HIGH PRESSURE BEGINS TO BUILD IN TONIGHT...DIMINISHING THE WINDS TO NEARLY CALM FROM MADISON ON WEST. CLEAR SKIES...COUPLED WITH THE CALM WINDS AND DRIER AIRMASS WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER AND MID 30S NEAR AND WEST OF MADISON...LEADING TO THE LIKELIHOOD OF FROST. A BIT MORE OF A BREEZE OVER THE REST OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN SHOULD PRECLUDE WIDESPREAD FROST. WIZ047-057-063-068-010900- /O.EXA.KMKX.FR.Y.0005.111001T0700Z-111001T1400Z/ GREEN LAKE-COLUMBIA-DANE-GREEN- INCLUDING THE CITIES OF...BERLIN...PORTAGE...WISCONSIN DELLS... MADISON...MONROE 758 PM CDT FRI SEP 30 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY. * TIMING...AFTER MIDNIGHT...THROUGH ABOUT MID MORNING ON SATURDAY. * TEMPERATURE...MID 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ046-056-062-067-010900- /O.CON.KMKX.FR.Y.0005.111001T0700Z-111001T1400Z/ MARQUETTE-SAUK-IOWA-LAFAYETTE- INCLUDING THE CITIES OF...MONTELLO...BARABOO...DODGEVILLE... DARLINGTON 758 PM CDT FRI SEP 30 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY. * TIMING...AFTER MIDNIGHT...THROUGH ABOUT MID MORNING ON SATURDAY. * TEMPERATURE...LOWER TO MID 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ COLLAR
844 WWUS73 KMKX 010837 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 337 AM CDT SAT OCT 1 2011 ...A FROSTY MORNING OVER PORTIONS OF SOUTH CENTRAL WISCONSIN... .HIGH PRESSURE OVER WESTERN WISCONSIN WILL RESULT IN LIGHT WINDS AND CLEAR SKIES OVER MUCH OF SOUTH CENTRAL WISCONSIN EARLY THIS MORNING. THESE CONDITIONS WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID 30S RESULTING IN AREAS OF FROST. A FROST ADVISORY REMAINS IN EFFECT FROM MONTELLO AND GREEN LAKE SOUTH TO PORTAGE...MADISON AND MONROE...WEST TO REEDSBURG... DODGEVILLE AND DARLINGTON UNTIL 9 AM CDT THIS MORNING. WIZ046-047-056-057-062-063-067-068-011400- /O.CON.KMKX.FR.Y.0005.000000T0000Z-111001T1400Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE 337 AM CDT SAT OCT 1 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * TIMING...THROUGH MID-MORNING. * TEMPERATURE...FALLING INTO THE LOWER TO MIDDLE 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MBK
125 WWUS73 KMKX 011358 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 858 AM CDT SAT OCT 1 2011 ...FIRST NIGHTS FROST OVER BUT ANOTHER ON THE WAY... .THE MORNING SUN HAS CAUSED THE FROST TO MELT. BUT HIGH PRESSURE WILL BUILD INTO EASTERN WISCONSIN TONIGHT BRINGING ANOTHER NIGHT OF FROST TONIGHT. WIZ046-047-056-057-062-063-067-068-011500- /O.EXP.KMKX.FR.Y.0005.000000T0000Z-111001T1400Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE 858 AM CDT SAT OCT 1 2011 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. HOWEVER FROST IS AGAIN LIKELY TONIGHT AND ANOTHER FROST ADVISORY WILL BE NEEDED. $$ HENTZ
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Sep 30, 3:16 AM CDT, 29 minutes earlier.
Area forecast discussion, Sep 30, 3:16 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 AM CDT FRI SEP 30 2011
.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM
THE POTENT SURFACE LOW HAS MOVED EAST OVER LAKE HURON EARLY THIS
MORNING...BUT THE TIGHT PRESSURE GRADIENT CONTINUES ACROSS EASTERN
WISCONSIN. WINDS HAVE MOSTLY FALLEN BELOW ALL WARNING/ADVISORY
LEVELS AT THIS POINT...SO WILL DROP ALL WIND HEADLINES.
HOWEVER...EXPECT BRISK CONDITIONS TO CONTINUE...ESPECIALLY IN THE
EAST...WITH WINDS STILL GUSTING TO 35 MPH AT TIMES IN THE SOUTHEAST
THIS MORNING. SHOWERS HAVE ENDED FOR THE TIME BEING...BUT THE MODELS
DO SUGGEST THAT A SHEARED SECONDARY SHORTWAVE DROPPING SOUTH ACROSS
THE LAKE MAY BRING THE RISK FOR SOME SHOWERS TO THE FAR ERN LAKE
SHORE COUNTIES THIS AFTERNOON. CLEARING HAS WORKED INTO ALL BUT THE
ERN 1/3 OF THE CWA THIS MORNING...BUT THE CU RULE INDICATES SOME
CLOUD DEVELOPMENT FOR THE AFTERNOON..EXCEPT MAYBE THE FAR WEST. NOT
MUCH CHANGE TO GOING HIGHS FOR TODAY.
WINDS FALL OFF OVER THE WRN HALF OF THE CWA TONIGHT. COUPLE THIS
WITH CLEARING AND A DRY AIRMASS AND THIS LEADS TO AN INCREASED THREAT
FOR FROST. AT THIS POINT...HAVE ISSUED A FROST ADVISORY FOR OUR FAR
WESTERN FORECAST AREA. THE NEXT TIER OF COUNTIES EAST IS
QUESTIONABLE DUE TO POSSIBLE STIRRING OF THE BOUNDARY LAYER WITH
NEARLY 25KT WINDS AT JUST 1KFT UP. THIS COULD KEEP ENOUGH OF A SFC
BREEZE TO PRECLUDE FROST...BUT THE NEXT SHIFT WILL HAVE TO ASSESS
THIS MORE. THE EAST WILL CERTAINLY BE TOO BREEZY FOR FROST AND SOME
LAKE CLOUDS MAY GRAZE THE FAR EAST.
.SATURDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH
HIGH PRESSURE OVERHEAD SATURDAY WILL BRING A PLEASANT DAY TO THE
AREA. THE ONLY POSSIBLE HICCUP COULD BE SOME CLOUDS AND MAYBE A FEW
SHOWERS TOWARD THE LAKE...PARTICULARLY DURING THE MORNING IN THE
SOUTH. MODELS SHOWING SFC-850 MB DELTA T VALUES AROUND 20C...WITH
SOUNDINGS SHOWING SOME LINGERING MOISTURE. FLOW IS MAINLY
NORTHERLY...BUT THERE IS AN EASTERLY COMPONENT WHICH COULD BRING AT
LEAST SOME CLOUDS TO THE FAR SOUTHEAST. OPTED TO LIMIT SLIGHT
CHANCE POPS TO THE MARINE AREAS FOR NOW...BUT MAY NEED TO PUSH
INLAND IF LATER MODEL RUNS SHOW MORE OF A NORTHEAST FLOW. FLOW
TURNS MORE PURE NORTH IN THE AFTERNOON...WITH DRYING
SOUNDINGS...SO SHOULD SEE DIMINISHING CLOUDS/PRECIP CHANCES IN THE
AFTERNOON. OTHERWISE...EXPECT PLENTY OF SUN ACROSS THE CWA...WITH
HIGHS IN THE MID 50S.
MAY SEE SOME MORE FROST SATURDAY NIGHT AWAY FROM THE LAKE...WITH
A PRETTY COOL AND DRY AIRMASS REMAINING IN PLACE. STILL SEEING
SOME 10-15 KT WINDS IN THE LOWEST COUPLE THOUSAND FEET...SO DO NOT
THINK TEMPS WILL BOTTOM AS FAR AS THEY COULD. STILL...MID 30S WITH
A FEW LOW 30S POSSIBLE.
.SUNDAY THROUGH THURSDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH
MODELS IN PRETTY GOOD AGREEMENT IN THE EXTENDED...SUGGESTING SURFACE
HIGH PRESSURE WILL REMAIN PARKED IN THE REGION FROM SUNDAY RIGHT
THROUGH THURSDAY. MEANWHILE...UPPER RIDGING WILL BUILD IN FROM THE
WEST...WITH THE RIDGE AXIS MOVING OVERHEAD BY MID WEEK. IN
SHORT...LOOKS LIKE A BEAUTIFUL WEEK AHEAD. EXPECT ABUNDANT
SUNSHINE...WITH HIGHS WARMING ABOVE NORMAL INTO THE 70S BY MONDAY
OR TUESDAY.
&&
.AVIATION/12Z TAFS/...
SOUTH CENTRAL AREAS HAVE CLEARED OUT...BUT EXPECT DIURNAL
DEVELOPMENT OF CLOUDS BY LATE MORNING. THE EAST WILL STRUGGLE FOR
ANY CLEARING AS THE DEEP CYCLONIC FLOW WILL KEEP THE CLOUDS MOSTLY
LOCKED IN. EITHER WAY...CONDITIONS SHOULD BE VFR THROUGH THE
PERIOD. THE WIND IS A MAJOR ISSUE AND WILL BE STRONGEST ACROSS THE
EASTERN TAF SITES AS COMPARED TO MADISON. EXPECT A FAIRLY QUICK
DIMINISHING OF THE WIND LATER THIS AFTERNOON...ESPECIALLY WITH THE
LOWERING SUN ANGLE.
&&
.MARINE...
HAVE DROPPED THE STORM WARNING FOR A GALE WARNING THAT IS NOW IN
EFFECT UNTIL 21Z...OR 4 PM THIS AFTERNOON. VERY WINDY OUT OVER THE
WATER AS THE PRESSURE GRADIENT REMAINS TIGHT. EXPECT A SMALL CRAFT
ADVISORY TO THEN BE IN EFFECT WELL INTO SATURDAY NIGHT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FROST ADVISORY FROM 2 AM TO 9 AM CDT SATURDAY FOR WIZ046-056-062-
067.
LM...GALE WARNING UNTIL 4 PM CDT THIS AFTERNOON FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...DAVIS
SATURDAY THROUGH THURSDAY...DDVHazardous weather outlook, Sep 30, 1:50 AM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 150 AM CDT FRI SEP 30 2011 WIZ046-047-051-052-056>060-062>072-010415- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 150 AM CDT FRI SEP 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A TIGHT PRESSURE GRADIENT ASSOCIATED WITH STRONG LOW PRESSURE OVER NORTHERN LOWER MICHIGAN WILL CONTINUE TO PRODUCE STRONG GUSTY WINDS OVER FAR SOUTHEAST WISCONSIN THROUGH LATE TONIGHT. GUSTS OF 45 TO 60 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY FROST IS POSSIBLE OVER PORTIONS OF SOUTH CENTRAL WISCONSIN LATE FRIDAY NIGHT AND EARLY SATURDAY...AND OVER PORTIONS OF SOUTHEAST WISCONSIN SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED IN THE NEXT SEVEN DAYS...BUT WIND REPORTS ARE APPRECIATED. LMZ643>646-010415- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 150 AM CDT FRI SEP 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NORTHWESTERLY STORM FORCE WINDS CAN BE EXPECTED FOR A TIME OVERNIGHT. A STORM WARNING IS IN EFFECT TONIGHT FOR THE NEAR SHORE WATERS OF LAKE MICHIGAN AS WELL AS THE OPEN WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY AFTER THE STORM WARNING EXPIRES FRIDAY MORNING...A GALE WARNING MAY BE NEEDED FOR THE REMAINDER OF THE DAY...WITH A SMALL CRAFT ADVISORY LIKELY FOR FRIDAY NIGHT INTO SATURDAY AS THE WINDS AND WAVES GRADUALLY DIMINISH. WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Sep 29, 10:36 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1036 PM CDT THU SEP 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM NON-TSTM WND GST KENOSHA 42.58N 87.82W
09/29/2011 M53 MPH KENOSHA WI TRAINED SPOTTER
SEVERAL SMALL BRANCHES DOWN.
&&
DDVLocal storm report, Sep 29, 10:43 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1043 PM CDT THU SEP 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM NON-TSTM WND GST 1 E SHEBOYGAN 43.75N 87.70W
09/29/2011 M39.00 MPH LMZ643 WI C-MAN STATION
34 KNOT WIND GUST AT LAKESHORE OBSERVATION. /SGNW3/
0213 PM HAIL LOMIRA 43.59N 88.44W
09/29/2011 M0.25 INCH DODGE WI TRAINED SPOTTER
0229 PM NON-TSTM WND GST PORTAGE 43.55N 89.47W
09/29/2011 M47.00 MPH COLUMBIA WI MESONET
MEASURED 47 MPH GUST AT SAINT JOHNS LUTHERAN SCHOOL.
0231 PM HAIL 2 E PIPE 43.91N 88.27W
09/29/2011 M0.50 INCH FOND DU LAC WI TRAINED SPOTTER
0245 PM HIGH SUST WINDS JANESVILLE AIRPORT 42.62N 89.04W
09/29/2011 M32.00 MPH ROCK WI AWOS
MEASURED 32 MPH SUSTAINED WINDS AT JANESVILLE AIRPORT
AWOS.
0249 PM HAIL WEST BEND 43.42N 88.18W
09/29/2011 M0.50 INCH WASHINGTON WI TRAINED SPOTTER
0255 PM NON-TSTM WND GST WISCONSIN DELLS AIRPORT 43.52N 89.77W
09/29/2011 M45.00 MPH SAUK WI AWOS
MEASURED 45 MPH GUST AT THE WISCONSIN DELLS AIRPORT AWOS.
0258 PM NON-TSTM WND GST LONE ROCK AIRPORT 43.21N 90.19W
09/29/2011 M54.00 MPH SAUK WI ASOS
0258 PM NON-TSTM WND GST SHEBOYGAN AIRPORT 43.77N 87.85W
09/29/2011 M45.00 MPH SHEBOYGAN WI ASOS
MEASURED 45 MPH GUST AT THE SHEBOYGAN AIRPORT ASOS.
0306 PM HAIL 2 N HARTFORD 43.35N 88.39W
09/29/2011 M0.50 INCH WASHINGTON WI TRAINED SPOTTER
45 MPH WIND GUSTS ALSO OCCURRING.
0310 PM HAIL HARTFORD 43.32N 88.39W
09/29/2011 M0.25 INCH WASHINGTON WI TRAINED SPOTTER
LOTS OF PEA SIZED HAIL.
0314 PM NON-TSTM WND GST PARDEEVILLE 43.53N 89.30W
09/29/2011 E51.00 MPH COLUMBIA WI MESONET
MEASURED 44 MPH GUST AT 20 FEET CONVERTED TO 33 FOOT
STANDARD WIND.
0314 PM NON-TSTM WND GST LODI 43.32N 89.53W
09/29/2011 M46.00 MPH COLUMBIA WI MESONET
MEASURED 46 MPH GUST AT LODI MIDDLE SCHOOL.
0315 PM HAIL HARTFORD 43.32N 88.39W
09/29/2011 M0.75 INCH WASHINGTON WI TRAINED SPOTTER
0320 PM HAIL WAUKESHA 43.01N 88.24W
09/29/2011 M0.50 INCH WAUKESHA WI TRAINED SPOTTER
0322 PM HAIL LANNON 43.15N 88.16W
09/29/2011 M0.25 INCH WAUKESHA WI TRAINED SPOTTER
0325 PM TSTM WND GST NWS SULLIVAN/MILWAUKEE 42.97N 88.55W
09/29/2011 M46.00 MPH JEFFERSON WI TRAINED SPOTTER
SUSTAINED 36 MPH.
0327 PM NON-TSTM WND GST NWS SULLIVAN/MILWAUKEE 42.97N 88.55W
09/29/2011 M53.00 MPH JEFFERSON WI NWS EMPLOYEE
0338 PM HAIL NEW BERLIN 42.97N 88.13W
09/29/2011 M0.25 INCH WAUKESHA WI TRAINED SPOTTER
0355 PM NON-TSTM WND GST MONROE AIRPORT 42.62N 89.59W
09/29/2011 M54.00 MPH GREEN WI AWOS
MEASURED 54 MPH GUST AT THE MONROE AIRPORT AWOS.
0415 PM NON-TSTM WND GST MINERAL POINT AIRPORT 42.89N 90.23W
09/29/2011 M46.00 MPH IOWA WI AWOS
MEASURED 46 MPH GUST AT THE MINEARL POINT AIRPORT AWOS.
0416 PM HAIL 2 E FRANKLIN 42.90N 87.95W
09/29/2011 M0.25 INCH MILWAUKEE WI PUBLIC
0452 PM NON-TSTM WND GST 1 S MONROE 42.59N 89.64W
09/29/2011 M68.00 MPH GREEN WI TRAINED SPOTTER
LARGE TREE BRANCHES DOWN.
0455 PM HIGH SUST WINDS MONROE AIRPORT 42.62N 89.59W
09/29/2011 M43.00 MPH GREEN WI AWOS
MEASURED 43 MPH SUSTAINED WIND AT THE MONROE AIRPORT
AWOS. GUST TO 55 MPH AS WELL.
0455 PM NON-TSTM WND GST MONROE AIRPORT 42.62N 89.59W
09/29/2011 M55.00 MPH GREEN WI AWOS
SUSTAINED WIND 43 MPH GUSTING TO 55 MPH AT KEFT AWOS.
0455 PM NON-TSTM WND GST MILWAUKEE LAKESHORE 43.05N 87.88W
09/29/2011 M44.00 MPH MILWAUKEE WI C-MAN STATION
MEASURED 44 MPH GUST...OR 38 KNOTS...AT MCKINLEY MARINA.
0510 PM NON-TSTM WND GST KENOSHA LAKE SHORE 42.59N 87.81W
09/29/2011 M40.00 MPH KENOSHA WI C-MAN STATION
MEASURED 40 MPH GUST...OR 35 KNOTS...AT THE KENOSHA
HARBOR. LASTED FOR 10 MINUTES.
0529 PM NON-TSTM WND GST RACINE 42.73N 87.78W
09/29/2011 M46.00 MPH RACINE WI MESONET
MEASURED 46 MPH GUST AT RACINE 21ST CENTURY PREPARATORY
SCHOOL.
0640 PM NON-TSTM WND GST MONTELLO 43.79N 89.33W
09/29/2011 M45.00 MPH MARQUETTE WI DEPT OF HIGHWAYS
0645 PM NON-TSTM WND GST 4 S JANESVILLE 42.63N 89.02W
09/29/2011 E55.00 MPH ROCK WI TRAINED SPOTTER
ESTIMATED 55 MPH GUST 4 MILES SOUTH OF JANESVILLE. 12
INCH DIAMETER TREE UPROOTED NEXT TO HAPPY HOLLOW ROAD.
0815 PM NON-TSTM WND GST MONROE AIRPORT 42.62N 89.59W
09/29/2011 M45.00 MPH GREEN WI AWOS
SUSTAINED AT 21 MPH GUSTING TO 45.
0902 PM NON-TSTM WND GST KENOSHA AIRPORT 42.60N 87.93W
09/29/2011 M45.00 MPH KENOSHA WI AWOS
GUST TO 39 KNOTS AT KENW.
0904 PM NON-TSTM WND GST KENOSHA 42.58N 87.82W
09/29/2011 M53.00 MPH KENOSHA WI TRAINED SPOTTER
SEVERAL SMALL BRANCHES DOWN.
&&
MBKLocal storm report, Sep 29, 10:58 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1058 PM CDT THU SEP 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM NON-TSTM WND GST SHEBOYGAN AIRPORT 43.77N 87.85W
09/29/2011 M45 MPH SHEBOYGAN WI ASOS
39 KNOT WIND GUST AT KSBM. SUSTAINED WINDS OF 30 MPH AT
TIME OF GUST.
&&
MBKLocal storm report, Sep 29, 11:33 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1133 PM CDT THU SEP 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM NON-TSTM WND GST RACINE 42.73N 87.78W
09/29/2011 M47 MPH RACINE WI TRAINED SPOTTER
SMALL BRANCHES DOWN.
&&
DDVLocal storm report, Sep 30, 12:21 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1221 AM CDT FRI SEP 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 AM NON-TSTM WND GST KENOSHA 42.58N 87.82W
09/30/2011 M58 MPH KENOSHA WI TRAINED SPOTTER
&&
DDVLocal storm report, Sep 30, 3:25 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 AM CDT FRI SEP 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 AM NON-TSTM WND GST WEST BEND 43.42N 88.18W
09/30/2011 E50 MPH WASHINGTON WI TRAINED SPOTTER
NO POWER. SMALL BRANCHES DOWN.
&&
DDVThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 3:22 AM CDT | Gale Warning | MKX | 12 hr | |
| Sep 30, 3:37 PM CDT | Small Craft Advisory | MKX | 35 hr |
Nearby
Frost Advisories in Wisconsin, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.